Strongly exposed points in Musielak-Orlicz sequence spaces endowed with Orlicz norm

Volume 92 / 2011

Zhongrui Shi, Chunyan Liu Banach Center Publications 92 (2011), 327-338 MSC: 46B20; 46E30. DOI: 10.4064/bc92-0-22

Abstract

A criterion for strongly exposed points of the unit ball $B(l_{M})$ in Musielak-Orlicz sequence spaces $l_M$ equipped with Orlicz norm is given.

Authors

  • Zhongrui ShiDepartment of Mathematics
    Shanghai University
    Shanghai 200444, P. R. China
    e-mail
  • Chunyan LiuDepartment of Mathematics
    Shanghai University
    Shanghai 200444, P. R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image